# SDR HEEA084955

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,574 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 32447066
- Part serial: A65336
- Condition: Oscillates
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE CONTROL UNIT CREATES TORQUE OSCILLATIONS.
